# SDR COMA0660590

- Difficulty date: October 27, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 11,077 hours, 9,719 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D3899926KA35SN
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT 5316 - ANTI-SKID MESSAGE.  REMOVED AND REPLACED RIGHT O/B ANTI-SKID HARNESS CONNECTOR.
